فهرست مطالب

Sahand Communications in Mathematical Analysis - Volume:6 Issue: 1, 2017
  • Volume:6 Issue: 1, 2017
  • تاریخ انتشار: 1396/02/06
  • تعداد عناوین: 7
|
  • Appachi Vadivel *, Elangovan Elavarasan Pages 1-17
    In this paper, we introduce and study the concept of r-fuzzy regular semi open (closed) sets in smooth topological spaces. By using r-fuzzy regular semi open (closed) sets, we define a new fuzzy closure operator namely r-fuzzy regular semi interior (closure) operator. Also, we introduce fuzzy regular semi continuous and fuzzy regular semi irresolute mappings. Moreover, we investigate the relationship among fuzzy regular semi continuous and fuzzy regular semi irresolute mappings. Finally, we have given some counter examples to show that these types of mappings are not equivalent.
    Keywords: r-fuzzy regular semi open (closed) sets, r-fuzzy regular semi interior (closure) operator, Fuzzy regular semi continuous (irresolute) maps
  • Roya Ghasemkhani, Uosef Mohammadi * Pages 19-28
    The main goal of the present paper is to extend classical results from the measure theory and dynamical systems to the fuzzy subset setting. In this paper, the notion of dynamic equivalence relation is introduced and then it is proved that this relation is an equivalence relation. Also, a new metric on the collection of all equivalence classes is introduced and it is proved that this metric is complete.
    Keywords: Fuzzy measure algebra, Dynamical system, Equivalence relation, Uniformly continuous
  • Veerappan Chandrasekar, Somasundaram Parimala * Pages 29-37
    In this paper, we introduce and characterize fuzzy wea-kly e-closed functions in fuzzy topological spaces and the relationship between these mappings and some properties of them are investigated.
    Keywords: Fuzzy topology, Fuzzy e-closed functions, Fuzzy weakly e-closed functions, Fuzzy contra e-open functions
  • Kamal Fallahi *, Ghasem Soleimani Rad Pages 39-47
    In this paper, we prove the existence of fixed point for Chatterjea type mappings under c-distance in cone metric spaces endowed with a graph. The main results extend, generalized and unified some fixed point theorems on c-distance in metric and cone metric spaces.
    Keywords: Normal cone, Cone metric space, c-distance, Fixed point
  • Ebrahim Soori * Pages 49-68
    This paper introduces an implicit scheme for a continuous representation of nonexpansive mappings on a closed convex subset of a Hilbert space with respect to a sequence of invariant means defined on an appropriate space of bounded, continuous real valued functions of the semigroup. The main result is to prove the strong convergence of the proposed implicit scheme to the unique solution of the variational inequality on the solution of systems of equilibrium problems and the common fixed points of a sequence of nonexpansive mappings and a continuous representation of nonexpansive mappings.
    Keywords: Continuous representation, Fixed point, Equilibrium problem, Nonexpansive mapping, Variational inequality
  • Hassan Kamil Jassim* Pages 69-76
    In this paper, we apply the local fractional Laplace transform method (or Yang-Laplace transform) on Volterra integro-differential equations of the second kind within the local fractional integral operators to obtain the analytical approximate solutions. The iteration procedure is based on local fractional derivative operators. This approach provides us with a convenient way to find a solution with less computation as compared with local fractional variational iteration method. Some illustrative examples are discussed. The results show that the methodology is very efficient and a simple tool for solving integral equations.
    Keywords: Volterra integro-differential equation, Yang-Laplace transform, Local fractional derivative operators
  • Hamid Faraji, Kourosh Nourouzi * Pages 77-86
    In this paper, we give some results on the common fixed point of self-mappings defined on complete b-metric spaces. Our results generalize Kannan and Chatterjea fixed point theorems on complete b-metric spaces. In particular, we show that two self-mappings satisfying a contraction type inequality have a unique common fixed point. We also give some examples to illustrate the given results.
    Keywords: b-metric space, Common fixed point, Altering distance function